View Full Version : OT: Antibiotics ?


demfabbones
05-30-10, 03:06 PM
***Fair warning: Don't read this if you are particularly grossed out by stories that involve throwing up. Warning over ***

I'm on a Z-pack (antibiotics.) Per the directions, I took 2 pills yesterday and one today (and will take one for the next 3 days.) I took mine today right before lunch and ate a fairly normal sized lunch. It kinda grossed me out and I have a terrible gag reflex, so long story short, I threw up a bit. about 40 minutes after finishing my lunch and probably an hour after taking the pill. Not my entire lunch, so not the pill itself. But now I'm a little worried that it could have dissolved quickly and been mixed with my lunch. Sorry this is gross! Do I need to call the doc and get an extra pill? I wouldn't normally care so much but I was bit by a tick and the meds are to prevent Lyme's disease, so I definitely want to make sure I take all the meds. TIA.

Imnapl
05-30-10, 03:37 PM
Phone a pharmacist and ask them.